Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain and swelling in the neck, shoulder and arm. On antibiotics for ear infection. Suggested for orthopedic consultation

Hi,I am a hair dresser for 9 years and have really bad pain and swelling in neck shoulder and arm right side and swelling in neck and shoulder went to dr said had ear infection ,took 3 cycles on antibiotics but everything is same then Ent recommended orthopedic ddr for my neck,Please let me know If I can see a chiropractor soon.massage help but not much,Ty
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in your neck and upper back without any visible swelling is likely to be due to cervical spondylosis. You can visit your orthopedician for an MRI of the cervical spine to find out the extent of damage. Treatment involves rest, pain killers, muscle relaxants and isometric exercises of the neck.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor